首页    期刊浏览 2024年10月06日 星期日
登录注册

文章基本信息

  • 标题:Patterns of Vertical Migration in Freshwater Mussels (Bivalvia: Unionoida)
  • 本地全文:下载
  • 作者:G. Thomas Watters ; Scott H. O'Dee ; Steven Chordas III
  • 期刊名称:Journal of Freshwater Ecology
  • 印刷版ISSN:0270-5060
  • 电子版ISSN:2156-6941
  • 出版年度:2001
  • 卷号:16
  • 期号:4
  • 页码:541-549
  • DOI:10.1080/02705060.2001.9663845
  • 出版社:Taylor & Francis
  • 摘要:The vertical migration patterns of eight freshwater mussel species were studied in outdoor enclosures. Individual experiments lasted from nine to 20 months, during which time mussels were observed three times per week. The mussels displayed two patterns of seasonal vertical migration; in both patterns populations of each species surfaced during spawning in spring and eventually reburied in autumn. These activities coincided with increasing spring water temperatures and decreasing autumn water temperatures, as well as increasing and decreasing durations of daylight. One group of species displayed a unimodal annual pattern, where most of the population surfaced in the spring and remained there until autumn. The second group displayed a bimodal pattern in which the population reburied itself after emerging in spring but then resurfaced and remained at the surface until autumn. We have not been able to associate this second emergence with any biological function. Patterns did not follow generic or subfamilial lines.
国家哲学社会科学文献中心版权所有